# SDR GTIA2017051901927

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: N2490
- Aircraft time: 43,700 hours, 20,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191203
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD RT DOOR SILL FRAMES 16 - 20 STRINGER 23L.   REPAIRED IAW EO 53111738, REV 00,  AND 7054901/017.
